Skin rash zyrtec

Common Questions and Answers about Skin rash zyrtec

rash

Avatar m tn Treatment is with Corticosteroid ointments applied on the rash for a short period of time to reduce the skin inflammation. Claritin and Zyrtec are anti-histamines which provide relief from symptoms like itching.
Avatar n tn I was also advised to take Zyrtec and wondered if Zyrtec had any more benefit for skin reactions thank Claritin. Claritin didn't help at all. Two dermatologists suggested Zyrtec over Claritin . I hesitate to try the Zyrtec as I took it once a few years ago and promptly feel into a deep sleep. If it is better for the skin than Claritin can it be taken at night and do any good? Your help is greatly appreciated. This discussion is related to <a href='http://www.medhelp.
Avatar n tn m wondering if this is a reaction to the Zyrtec or if the Zyrtec helps it calm down. It does calm down then "flare" back up. It's starting to look horrible. I've never had skin problems and Im embarrassed to go in public. Doctor doesn't seem to know exactly what it is. Could it be allergy related??!? I'm desperate to clear it up!!
Avatar f tn Specifically small red bumps underneath the skin. It started as a reaction to the strep throat but now its been over a month and the skin rash gets worse. He's also developed 4 blisters on the back of his calf that he says hurt and itch. He scratches from head to toe and can not find relief in any of the meds he's on (zyrtec, locoid). I don't believe it is eczema could you tell me what other possible skin problem he might have?
Avatar n tn now its still here along with others (the size of pin heads) almost 2 weeks later in almost a rash look...The are on my stomach, back, neck and the very top of my thighs, and also armpits. I itch very bad. and it seems to be worse in the morning and at night and after a hot shower. I have cleaned sheets. I am on Zyrtec and a topical aveeno anti-itch cream. HELP!!!!!!!!!!!!!!
Avatar f tn In the past 3 weeks I developed as rash. It gradually got worse and was accompanied by intense itching, rash, and stinging. i can not take anymore of this. I am miserable. My entire body is affected. I quit the Incivek today, which is exactly 8weeks.I will continue Ribovirin and Interferon.Will the virus stay undetectable?
Avatar n tn t notice any type of irritation rash or anything of that nature. Armpit looks completely normal. I felt and none of my lymph nodes are swollen nor do I feel any pain when I press on my armpit, it's only the outside skin. Is there any recommendation on something I can take or put on it to get rid of it? It's extremely annoying.
Avatar f tn Also, with my first pregnancy I broke out with severe itching on my lower belly which turned into a rash. My doctor said its a type of pregnancy rash that can occur and she prescribed me some amazing anti-itch cream that cured it right away. Hope the itching stops soon!
Avatar n tn I am also allergic to the sun. My rash is like a bunch of itchy hives and usually presents on my upper chest. It is called "Photosensitivity". I have been treated with an antihistamine such as zyrtec once a day. In addition to the zyrtec my physician gave me fluocinide cream to apply to the area if needed. I do go out in the sun, zyrtec helps but If I'm exposed to the sun too long, I still get the rash. Good luck...
Avatar f tn About two weeks after that I started to get hives. Now instead of hives I get like red marks on my skin. The hives literally itch and burn so bad. Zyrtec helps. The hives/welts/marks come and within minutes they are gone. They appear all over my body including face. This has been happening for two months now. Would hiv rash do this? Could it be herpes? I have been to both my doctor and dermatologist who have both said it is chronic hives.
492921 tn?1321289896 I for got to mention I am on Zyrtec as well but I only take it if my itch/dry skin acts up and I am scratching all over and welts are coming up. That really helps to control the itch but I do use J&J to overcome the horribly dry skin.
Avatar n tn i broke out into a terrible rash on my belly around like 26 weeks and went to my dr and they said it was like diaper rash just from the heat and my maternity pants covering up that skin so it can't breath. he suggested desitin or some kind of baby diaper rash cream. you should definitely talk to your dr though because it can be PUPPP, google it it looks miserable I was terrified I had it, luckily i didn't!
Avatar f tn I have in the past 2 months started to get a raised rash the skin appears red and dry on my face and on my hands. It is on my lower cheeks and on the back of my hands. It is raised and small bumps are gathered in areas. They are itchy and if I scratch at them too long the bumps break and there is clear liquid under them. It does not appear any where else on my body and it has not been spread to anyone else in my family.
Avatar m tn The rash that results from the poison plants is a form of allergic contact dermatitis. Symptoms include redness and itching of the skin, development of rash and sometimes development of blisters from rash. Once it begins, the rash will usually clear on its own by 14-21 days. Treatment is directed at controlling the itching. You may take oral antihistaminics like benadryl or zyrtec. Also apply calamine lotion as it has a soothing effect on the skin.
Avatar n tn My daughter has recently spent three weeks in South Africa, working in a medical capacity.  During the last few days there she began to develop a terrible rash.  It is on her trunk, legs, arms and on her face. Three dermatologists don't know what it is.  She is presently taking a strong antihistamine which helps the itch of the bumps which are already present.  When they have not erupted, they are extremely itchy regardless of medication.
Avatar f tn Still, there is no visable rash, but my skin feels almost like it is covered in chemical burns and I am very uneasy. I have a doctor appt on Tuesday, but feel like I can't last that long without relief. Please, please help me!
Avatar f tn I was told to take zyrtec. Now I have a rash on my upper thighs. Is it the generic zyrtec? Would the regular Zyrtec do the same? Have you ever heard of Diamox being prescribed for Meneire's disease? I find nothing in the literature about it and am hesitant to take it as it makes me very tired. I need to sleep about 3 hours a day when I take it. I don't want to experience vertigo again.
Avatar n tn I currently have her on Zyrtec and that seems to help with the itching, but the rash is just as red and angry. No cream I've tried (including prescription cortisone) seems to help much. Now she won't let me put anything on her skin except a spray moisturizer. I noticed this evening it is spreading to her trunk (which up to now has been clear)... I'm trying to determine what this may be... we have an appt.
895634 tn?1283989210 In last month I developed severe skin itching, no rash. Has anyone else had this? Any success treating this intolerable side effect? I thought this would diminish once off Telaprevir (now 4 days), but it has not yet. Have betamethasone lotion and hycodan tablets to help, but this is very uncomfortable.
Avatar n tn The head of the penis sometimes has reddish spots, and as you noted, the skin drys and peels off on both the head of the penis and the skin covering it. The itching turns to minor pain a week or two later as the skin drys and stretches, almost with very tiny tears. Anyways, as I mentioned, it starts when I take Zyrtec and stops after that.
Avatar f tn For two years I have suffered from a skin rash which mimics scabies. I have had various tests including biopsies. The rash now covers my entire body and itches a lot. For many years Ihave been on thyroid medication for nodules on my thyroid. Could the rash be related to my thyroid? This discussion is related to <a href='http://www.medhelp.org/posts/show/263016'>Skin rashes</a>.
Avatar n tn ve been getting these red blotchyness on my skin that appears when i sit down or lie down for about 5 minutes, when i stand up and take a couple of deep breaths they go away for some odd reason, They don't itch nore do they agrovate me, i get kind of worried when they come up because sometimes if i don't notice them when they're first coming they spread all on my stomach, the rash starts from my shoulders and moves to the upper part of my groin i haven't been to see the doctor, b
Avatar f tn About two weeks after that I started to get hives. Now instead of hives I get like red marks on my skin. The hives literally itch and burn so bad. Zyrtec helps. The hives/welts/marks come and within minutes they are gone. They appear all over my body including face. This has been happening for two months now. I have been to both my doctor and dermatologist who have both said it is chronic hives. Could it really be chronic hives or does this sound like std? Please help. I'm scared.
Avatar n tn went to another Doctor who looked, felt the pimples, and seen the hives and rash .. he prescribed APO-HYDROXYZINE 25MG and after 32 hours the rash and hives increased spreading all over and more ithcier than before .. he also precribed Noritate 1% cream plus pHisoHex wash for the private area .. no help nothing improved the rash increased and so is the itch .. Any one with an answer to this ..